# SDR AUS20011094

- Difficulty date: October 19, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Bolkms BK117B2
- Engine: Lyc LTS101750B1
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 173462410
- Condition: Faulty
- Location: Fire Detection
- Component: Fire Detection
- Stage of operation: NR
- Nature of condition: E, J, B
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE FIRE DETECTOR ACTIVATION. FIRE BOTTLE OPERATED.INVESTIGATION FOUND THAT THE AIRCRAFT WAS IN AN UNUSUAL NOSE HIGH TURN AT THE TIME WHICH HAS IN THE PAST CAUSED THE FIRE DETECTOR TO ACTIVATE FOR SHORT PERIODS.
